# SDR SWAA2015120746775

- Difficulty date: December 1, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ATTACH ANGLE CRACKED AT BS 328, LBL 46.  REPAIRED ANGLE IAW SRM & DWG.
